# SDR 95ZZZX3468

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81844
- Make and model: Piper PA-32-301
- Aircraft serial: 328006012
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 7873805
- Condition: Failed
- Location: Rt Mlg
- Part time: 6,072 hours
- Component: 6549311
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR AXLE BROKE ON LANDING.  CROSSWIND MAY HAVE BEEN A FACTOR.  NOTE:  AXLE SHIPPED TO PIPER AIRCRAFT FOR FAILURE ANALYSIS.
